American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37\-XX) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] G. Ponce and A. Tahzibi. Central Lyapunov exponent of partially hyperbolic diffeomorphisms of $\mathbb T^{3}$. Proc. Amer. Math. Soc. 142 (2014) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[2] Nishant Chandgotia, Guangyue Han, Brian Marcus, Tom Meyerovitch and Ronnie Pavlov. One-dimensional Markov random fields, Markov chains and topological Markov fields. Proc. Amer. Math. Soc. 142 (2014) 227-242.
Abstract, references, and article information   
View Article: PDF

[3] Mark Turpin. A pseudorotation with quadratic irrational rotation number. Proc. Amer. Math. Soc. 140 (2012) 227-233. MR 2833535.
Abstract, references, and article information   
View Article: PDF

[4] Dawei Yang. Stably weakly shadowing transitive sets and dominated splittings. Proc. Amer. Math. Soc. 139 (2011) 2747-2751. MR 2801614.
Abstract, references, and article information   
View Article: PDF

[5] Anne E. McCarthy. Rigidity of trivial actions of abelian-by-cyclic groups. Proc. Amer. Math. Soc. 138 (2010) 1395-1403. MR 2578531.
Abstract, references, and article information   
View Article: PDF

[6] Chris Good and Sina Greenwood. Continuity in separable metrizable and Lindelöf spaces. Proc. Amer. Math. Soc. 138 (2010) 577-591. MR 2557175.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1